MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL-12
Medical Device Problem Codes Fluid/Blood Leak (1250); Unintended Movement (3026)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer indicated that the device is not available for testing.
 
Event or Problem Description
The event involved a chemolock¿ bag spike and the customer stated that the iv set came out of the iv bag when the user went to remove it from the biohazard bag, resulting in a spill of an unspecified chemo drug.The spill occurred in the patient¿s room, there was patient involvement and a delay in therapy, however, there was no one harmed as a result of the event.
 
Event or Problem Description
An update was received from the customer on (b)(6) 2020 stating that the bag that was sent to the floor and caused a spill in the patient's room was a d5w 250ml.
 
Additional Manufacturer Narrative
Additional information found in b5.H10: no product samples, videos, or photographs were returned for investigation.The dhr for lot 4346557 was reviewed and there were no relevant non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.

Brand Name
CHEMOLOCK¿ BAG SPIKE WITH ADDITIVE PORT, DRY SPIKE
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key9475867
Report Number9617594-2019-00425
Device Sequence Number2790825
Product Code ONB
UDI-Device Identifier00887709056978
UDI-Public(01)00887709056978(17)240801(10)4346557
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model NumberCL-12
Device Catalogue NumberCL-12
Device Lot Number4346557
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2019
Supplement Date Received by Manufacturer01/03/2020
Initial Report FDA Received Date12/16/2019
Supplement Report FDA Received Date01/09/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1